On regular modal logics with axiom □ ⊤ → □□ ⊤

Studia Logica 49 (2):171 - 174 (1990)
This paper is devoted to showing certain connections between normal modal logics and those strictly regular modal logics which have as a theorem. We extend some results of E. J. Lemmon (cf. [66]). In particular we prove that the lattice of the strictly regular modal logics with the axiom is isomorphic to the lattice of the normal modal logics.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00935596
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,865
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
E. J. Lemmon (1966). Algebraic Semantics for Modal Logics I. Journal of Symbolic Logic 31 (1):46-65.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

11 ( #212,801 of 1,724,882 )

Recent downloads (6 months)

6 ( #110,368 of 1,724,882 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.